# SDR HALA060465

- Difficulty date: June 28, 2006
- Submitted: June 30, 2006
- Operation: Air carrier
- Aircraft: N584HA
- Make and model: Boeing 767-300
- Aircraft serial: 24258
- Aircraft time: 76,742 hours, 14,815 cycles
- System (JASC): 3445 · Air Collision Avoidance System
- Part: Processor
- Condition: Malfunctioned
- Location: Tcas
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT ITEM T/CAS INOP, OFF AND ON IN CLIMB UNTIL CRUISE.  REPLACED TCAS PROCESSOR.  OPS CHECK OK PER MM 34-45-00.
